Is it normal to get sweeing around an injection spot?

  1. Is it normal to get sweeing around an injection spot?


    I'm new to steroids and was wondering if swelling near injection area is normal?


  2. is it red and hot? you have a fever?

  3. I get that. It'll usually forms an oval shaped swelling pattern and gets hard an sensitive on me. Only advice I can give you is what Ive been given and have used to reduce this from happening as much.
    1.Warm injection sight before by heating pad or hot shower.
    2. Change needles
    3. Be more steady, relaxed and delicate when injecting. Try to keep needle from shifting inside you. More difficult then it sound but gets easier with practice.
    4. Massage area after injection and apply heating pad throughout the day whenever you can.

    This helped me from getting those swollen knots so bad. The area would still get alil tough for a couple days but nowhere near as bad as before I start doing this.
    •   
       

Similar Forum Threads

  1. injection spot
    By hog928 in forum Cycle Info
    Replies: 6
    Last Post: 05-25-2010, 12:07 PM
  2. Missing the "sweet spot" during injection
    By asavage24 in forum Anabolics
    Replies: 3
    Last Post: 08-31-2008, 12:15 AM
  3. red spot on delts.. 3 days after an injection
    By BigPHusers11 in forum Anabolics
    Replies: 6
    Last Post: 09-28-2007, 06:04 PM
  4. infection vs spot injection pain?!?!
    By xxtruxx1 in forum Anabolics
    Replies: 6
    Last Post: 11-01-2006, 03:29 PM
  5. Replies: 0
    Last Post: 09-21-2006, 11:06 PM
Log in
Log in